RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1981, Volume 17, Number 9, Pages 1581–1588 (Mi de4344)  

Ordinary Differential Equations

Behavior of the norm of the integral matrix of some linear two-dimensional systems of differential equations in the neighborhood of a singular point of the syst

P. B. Golokvoschyus

V. Kapsukas Vilnius State University

Full text: PDF file (600 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.926.4
Received: 23.09.1980

Citation: P. B. Golokvoschyus, “Behavior of the norm of the integral matrix of some linear two-dimensional systems of differential equations in the neighborhood of a singular point of the syst”, Differ. Uravn., 17:9 (1981), 1581–1588

Citation in format AMSBIB
\Bibitem{Gol81}
\by P.~B.~Golokvoschyus
\paper Behavior of the norm of the integral matrix of some linear two-dimensional systems of differential equations in the neighborhood of a singular point of the syst
\jour Differ. Uravn.
\yr 1981
\vol 17
\issue 9
\pages 1581--1588
\mathnet{http://mi.mathnet.ru/de4344}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=631772}


Linking options:
  • http://mi.mathnet.ru/eng/de4344
  • http://mi.mathnet.ru/eng/de/v17/i9/p1581

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:15
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019